I’ve been using nuvaring for 1 month now and I keep it on for 4 weeks since my dr said I don’t need my period, but the 2nd time I inserted the ring. I started spotting at first but it’s the second week and now I’m bleeding, I took the ring out now hoping it stops. I’m scared what should I do.
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - I have had the nuvaring in for three weeks now and I took the ring out four days ago and?
Posted 8 Jan 2014 • 3 answers
Posted 27 Apr 2014 • 1 answer
NuvaRing - Okay I have been on the ring for 3 weeks now. Iv been bleeding non stop and I took it out
Posted 22 Jun 2014 • 1 answer
Posted 28 Jul 2016 • 0 answers
Posted 19 Oct 2017 • 0 answers